# SDR AALA202309089013

- Difficulty date: August 31, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N878NN
- Make and model: Boeing 737823
- Aircraft serial: 40768
- Aircraft time: 35,267 hours, 14,917 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN WING CENTER SECTION REAR SPAR VERTICAL PRESSURE DECK WEB LOCATED AT BS 663, FROM LBL 45.64 TO LBL 54.21. REPAIRED PER SRM 57-10-10-2R-2 AND AARD 57-10-10-9.
